# SDR GYWA20171213001

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N223MW
- Make and model: Beech B200
- Aircraft serial: BB1967
- Aircraft time: 4,550 hours, 4,062 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Switch
- Part number: MS274085M
- Part serial: NA
- Condition: Bent
- Location: Flight Deck Pede
- Part time: 4,550 hours, 4,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE. PILOT DESCENDED, CONTACTED ATC AND RETURNED TO DEPARTURE POINT (KMDD). AIRCRAFT PRESSURIZATION SYSTEM WAS GROUND TESTED AND OBSERVED TO OPERATE NORMALLY. THE PRESSURIZATION CONTROL SWITCH WAS OBSERVED TO BE DEFORMED PRESUMABLY BY BEING KICKED/STEPPED ON DURING CREW MOVEMENT IN THE AREA OF THE CENTER PEDESTAL. PILOT STATED HE MAY HAVE HAD THE SWITCH IN THE "DUMP" POSITION INSTEAD OF THE "PRESS" POSITION POSIBBLE DUE TO THE DEFORMITY IN THE SWITCH. THE SWITCH WAS REPLACED WITH A NEW SWITCH AND FUNCTION TESTED NORMALLY. A TEST FLIGHT OF THE AIRCRAFT WAS PERFORMED AND THE PRESSURIZATION SYSTEM WAS DETERMINED TO FUNCTION NORMALLY.
